| Model Number |
622275 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 4(b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 4: detailed inquiry description: nurses realized that the bottles had no suction after connecting the line.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 4: no sample or photos were submitted to the manufacturer for evaluation.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non- conformances were noted during the in process or final product inspection.The complaint is considered not confirmed.If the device does become available, the complaint will be reopened for further evaluation.